| Catalog Number |
104-1006 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
12/18/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Revision occurred after 9 weeks due to infection at implant site.No actual, implied, or suspect link to fx product.
Event or Problem Description
Revision occurred approximately 9 weeks after the primary surgery, which occurred on (b)(6) 2025.No fall or other trauma reported.Revision occurred due to pain at the implant site.A 40 mm + 6 humeral stability cup was explanted.This item was replaced with a 40 mm + 9 humeral stability cup.